Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Started taking Cerazette. Had heavy bleeding during period. Took Norethisterone. Bleeding stopped but recurred. Reason?

I started taking cerazette one month ago. Last week my period started (a week early) and it was so heavy for over 3 days with large clots that I was off work for 3 days. I went to doctor and they prescribed norethisterone to stop bleeding . I took for 3 days bleeding stopped, but now 2 days later it has come back, and is very heavy ( I will fill a super tampax and large pad in less then an hour). Is this a normal reaction after taking the norethisterone or is it the cerazette effects continuing from last week.
Asked On : Sat, 1 Dec 2012
Answers:  0 Views:  232 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor